# SDR COOSDR030079

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65727993
- Part serial: BN1687
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR TAB PN 65-72799-3 SN BN1687 UPPER AND LOWER SKIN DELAMINATED.
